Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A lattice characterization of completely regular $ G\sb \delta$-spaces


Author: Frank W. Anderson
Journal: Proc. Amer. Math. Soc. 6 (1955), 757-765
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072451-1
MathSciNet review: 0072451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Metrization of topological spaces, Canadian Journal of Mathematics vol. 3 (1951) pp. 175-186. MR 0043449 (13:264f)
  • [2] G. Birkhoff, Lattice theory, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [3] C. W. Burrill, Characterizing systems of continuous functions, Doctoral dissertation, 1952, State University of Iowa.
  • [4] E. W. Chittenden, On general topology, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 290-321. MR 1501484
  • [5] J. Dieudonné and L. Schwartz, La dualité dans les espaces $ \left( \mathcal{F} \right)$ et $ (\mathcal{L}\mathcal{F})$, Ann. Inst. Fourier vol. 1 (1950) pp. 61-101. MR 0038553 (12:417d)
  • [6] E. Hewitt, A problem of set-theoretic topology, Duke Math. J. vol. 10 (1943) pp. 309-333. MR 0008692 (5:46e)
  • [7] -, Rings of real-valued continuous functions, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [8] I. Kaplansky, Lattices of continuous functions, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 617-623. MR 0020715 (8:587e)
  • [9] R. S. Pierce, The Boolean algebra of regular open sets, Canadian Journal of Mathematics vol. 5 (1953) pp. 95-100. MR 0056908 (15:144e)
  • [10] T. Shirota, A generalization of a theorem of I. Kaplansky, Osaka Math. J. vol. 4 (1952) pp. 121-132. MR 0052760 (14:669b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072451-1
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society